Detail publikace

On some directions in the development of jet calculus

Originální název

On some directions in the development of jet calculus

Anglický název

On some directions in the development of jet calculus

Jazyk

en

Originální abstrakt

Two significant directions in the development of jet calculus are showed. First, jets are generalized to so-called quasijets. Second, jets of foliated and multifoliated manifold morphisms are presented. Although the paper has mainly a survey character, it also includes new results: jets modulo multifoliations are introduced and their relation to (R,S,Q)-jets is demonstrated.

Anglický abstrakt

Two significant directions in the development of jet calculus are showed. First, jets are generalized to so-called quasijets. Second, jets of foliated and multifoliated manifold morphisms are presented. Although the paper has mainly a survey character, it also includes new results: jets modulo multifoliations are introduced and their relation to (R,S,Q)-jets is demonstrated.

BibTex


@article{BUT75000,
  author="Miroslav {Kureš}",
  title="On some directions in the development of jet calculus",
  annote="Two significant directions in the development of jet calculus are showed. First, jets are generalized to so-called quasijets. Second, jets of foliated and multifoliated manifold morphisms are presented. Although the paper has mainly a survey character, it also includes new results: jets modulo multifoliations are introduced and their relation to (R,S,Q)-jets is demonstrated.",
  address="IM PAN",
  chapter="75000",
  institution="IM PAN",
  number="1",
  volume="93",
  year="2011",
  month="november",
  pages="251--260",
  publisher="IM PAN",
  type="journal article - other"
}